Journal of Symbolic Logic

Review: Anne Preller, La Categorie des Algebres Quantifiees

William S. Hatcher

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 40, Issue 2 (1975), 240-241.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739392

JSTOR
links.jstor.org

Citation

Hatcher, William S. Review: Anne Preller, La Categorie des Algebres Quantifiees. J. Symbolic Logic 40 (1975), no. 2, 240--241. https://projecteuclid.org/euclid.jsl/1183739392


Export citation